RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1979, Number 8, Pages 20–25 (Mi ivm5548)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact values of best one-sided approximations of certain classes of periodic functions

V. G. Doronin, A. A. Ligun


Full text: PDF file (288 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1979, 23:8, 20–25

Bibliographic databases:

UDC: 517.51
Received: 16.11.1976

Citation: V. G. Doronin, A. A. Ligun, “Exact values of best one-sided approximations of certain classes of periodic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, no. 8, 20–25; Soviet Math. (Iz. VUZ), 23:8 (1979), 20–25

Citation in format AMSBIB
\Bibitem{DorLig79}
\by V.~G.~Doronin, A.~A.~Ligun
\paper Exact values of best one-sided approximations of certain classes of periodic functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1979
\issue 8
\pages 20--25
\mathnet{http://mi.mathnet.ru/ivm5548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=554499}
\zmath{https://zbmath.org/?q=an:0498.42001}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1979
\vol 23
\issue 8
\pages 20--25


Linking options:
  • http://mi.mathnet.ru/eng/ivm5548
  • http://mi.mathnet.ru/eng/ivm/y1979/i8/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Babenko, T. Z. Naum, “One-sided integral approximations of the generalized Poisson kernel by trigonometric polynomials”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 38–48  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:68
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019